# SDR SWIA201437670

- Difficulty date: May 16, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 31,278 hours, 26,362 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EMERGENCY LIGHT DOES NOT ILLUMINATE.  SECURED CONNECTOR TO FWD DOOR EMERGENCY LIGHT INDICATION SIGN AT FLOOR LEVEL.
